# SDR SWIA200616528

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 27,054 hours, 23,038 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Galley Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE BURNING ODOR IN COCKPIT FOR A FEW MINUTES THEN DISAPPEARED.  AFTER LANDING AND TAXI IN VERY STRONG BURNING ODOR FROM APPROX BEHIND F/O'S SEAT IN NR 2 CB PANEL AND MAYBE BEHIND IT.  REMOVED AND REPLACED GALLEY LIGHT FIXTURE AND BALLAST PER M/M 33-26-01, M/M 33-26-05.  OPERATIONAL CHECK GOOD.
